# SDR CALA2025110610935

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 86,264 hours, 34,441 cycles
- System (JASC): 2565 · Escape Slide
- Part: Liner
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE LOOSE LINING WAS CAUGHT BETWEEN DOOR. SECURED ESCAPE SLIDE LINING AT THE L1 DOOR IAW AMM 25-62-44.
